# SDR WX0A2023052631771

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N233NV
- Make and model: Airbus A320-214
- Aircraft serial: 2001
- Aircraft time: 47,298 hours, 26,241 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 883393
- Condition: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU MID L FAILED EPSU CHECK, BATTERY FAULT 11WL / REMOVED AND REPLACED EPSU BATTERY AT EPSU MID LEFT IAW AMM 33-52-38-000-002A AND 33-52-38-400-002A OPS CHECK GOOD"
